Clique-transversal sets and weak 2-colorings in graphs of small maximum degree

Bacsó, Gábor and Tuza, Zsolt (2009) Clique-transversal sets and weak 2-colorings in graphs of small maximum degree. Discrete Mathematics and Theoretical Computer Science, 11 (2). pp. 15-24.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:05
Last Modified: 11 Dec 2012 16:05
URI: http://eprints.sztaki.hu/id/eprint/6017

Update Item Update Item